# SDR FDEA202102020271

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 7,905 hours, 3,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Channel
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE ROPE STOWAGE CHANNEL DAMAGED     STOWED ESCAPE ROPE I/A/W B767 M.M. CH. 25-61-04-2-1  AND REPLACED COVER ASSY (REF IPC 25-61-02-02, ITEM  70 DUE TO MULTIPLE SNAPS TORN/MISSING). A/C OK FOR  CONT'D SERVICE.
